# SDR SWAA074211

- Difficulty date: August 26, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 30,307 hours, 17,183 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: B21506
- Condition: Faulty
- Location: Battery Charger
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 8Y CHECK, FOUND FWD CABIN EMERGENCY EXIT BATTERY CHARGER INOP.  REMOVED AND REPLACED BATTERY CHARGER FUSES PER MM.
